Browse by author
Lookup NU author(s): Dr Chris BruceORCiD
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
Author(s): Bruce C
Publication type: Article
Publication status: Published
Journal: International Mathematics Research Notices
Year: 2021
Volume: 2021
Pages: 3653–3697
Print publication date: 01/03/2021
Online publication date: 21/04/2020
Acceptance date: 02/03/2020
ISSN (print): 1073-7928
ISSN (electronic): 1687-0247
Publisher: Oxford University Press
URL: https://doi.org/10.1093/imrn/rnaa056
DOI: 10.1093/imrn/rnaa056
See more details